MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K4, 16", SB DDLA, SA

Medline Industries, LP MEDLINE; WC, K4, 16", SB DDLA, SA
Catalog Number K4166N24S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had a "cracked wheel frame.".
 
Additional Manufacturer Narrative
The customer reported two wheelchairs damaged, including a 16" wheelchair with a cracked wheel frame, and stated that the defects were not noticed on arrival and were noted after short term use.Sample and/or photo/video were not available; medline quality followed up with the customer to try and obtain the necessary information, pcn history was reviewed with no product changes identified, and quality control inspections records were reviewed with the result that the serial number provided passed per letter of guarantee.Investigation results were not confirmed.Sample was required to determine cause, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K4, 16", SB DDLA, SA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50801828
Report Number1417592-2026-43249
Device Sequence Number20981647
Product Code IOR
UDI-Device Identifier00193489099686
UDI-Public00193489099686
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK4166N24S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown